# SDR SRAA970417

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, INTERMITTENT INTRANSIT INDICATION ON NLG.  VISUALLY CONFIRMED GEAR DOWN AND LANDED WITHOUT INCIDENT.  REPLACED NLG DOWNLOCK SWITCH AND OPS CHECKED PER MM 32-33 AND RETURNED TO SERVICE.
